Alert archive / Oklahoma / Tornado Warnings in 2005

Tornado Warning 44, NWS Norman, OK

October 19, 2005Harper County, Oklahoma

NWS Norman, OK issued this tornado warning at Oct 19, 2005, 5:25 PM CDT for Harper County, Oklahoma. It was in force for 50 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 19, 2005, 5:25 PM CDT (22:25 UTC)
Expired
Oct 19, 2005, 6:15 PM CDT
In force
50 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

County Harper County, OK

The radar

The Dodge City radar (KDDC), 127 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 19, 5:30 PM CDTHAIL 0.7514 S Buffalo, OK
Oct 19, 5:50 PM CDTTORNADO9 Se Selman, OKTORNADO SEEN ON A HILL. LOCATION AND TIME APPROXIMATE. ALTERNATE REFERENCE IS 7 S LOVEDALE.
Oct 19, 5:55 PM CDTTSTM WND DMG8 Se Selman, OKLARGE HAIL AND HIGH WINDS BROKE WINDOWS IN HOME. ALTERNATE REFERENCE IS 5 S LOVEDALE.
Oct 19, 5:55 PM CDTTSTM WND GST 708 Se Selman, OKWIND GUST ESTIMATED. ALTERNATE REFERENCE IS 5 S LOVEDALE.
Oct 19, 5:55 PM CDTHAIL 1.758 Se Selman, OKALTERNATE REFERENCE IS 5 S LOVEDALE.
Oct 19, 5:55 PM CDTTORNADO9 Se Selman, OKTORNADO SEEN ON A HILL. LOCATION AND TIME APPROXIMATE. ALTERNATE REFERENCE IS 7 S LOVEDALE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.4 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2005-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2005-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1754 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 192226
TOROUN
OKC059-192315-
/O.NEW.KOUN.TO.W.0044.051019T2225Z-051019T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
525 PM CDT WED OCT 19 2005

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  HARPER COUNTY IN NORTHWEST OKLAHOMA

* UNTIL 615 PM CDT

* AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MAY...
  MOVING NORTHEAST AT 20 MPH.

* THE TORNADO WILL GENERALLY REMAIN IN RURAL AREAS OF SOUTHERN    
  HARPER COUNTIES. AREAS EAST OF MAY AND SOUTHWEST OF SELMAN
  ARE AT THE MOST RISK FROM THIS STORM.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

LAT...LON 3665 9985 3652 9979 3660 9960 3661 9930
      3689 9941

$$

BURKE
3 follow-up statements
000 
WWUS54 KOUN 192233
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
532 PM CDT WED OCT 19 2005

OKC059-192315-
/O.CON.KOUN.TO.W.0044.000000T0000Z-051019T2315Z/
HARPER OK-
532 PM CDT WED OCT 19 2005

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR HARPER 
COUNTY...

AT 532 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES EAST OF 
MAY...MOVING NORTHEAST AT 20 MPH.

* THE TORNADO WILL BE NEAR...
  SELMAN AROUND 615 PM CDT

IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE 
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE 
WALLS.

LAT...LON 3665 9985 3652 9979 3660 9960 3661 9930
      3689 9941

$$

BURKE
000 
WWUS54 KOUN 192246
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
545 PM CDT WED OCT 19 2005

OKC059-192315-
/O.CON.KOUN.TO.W.0044.000000T0000Z-051019T2315Z/
HARPER OK-
545 PM CDT WED OCT 19 2005

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR HARPER 
COUNTY...

AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A 
DEVELOPING TORNADO 11 MILES SOUTH OF SELMAN...MOVING EAST AT 25 MPH.
THE MOST DANGEROUS PART OF THIS STORM WILL PASS SOUTH OF SELMAN IN 
RURAL SOUTHEASTERN HARPER COUNTY.

IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.

A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER.
OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR.
STAY AWAY FROM WINDOWS.

LAT...LON 3669 9971 3665 9959 3660 9954 3661 9930
      3682 9931 3689 9941 3685 9958

$$

BURKE
000 
WWUS54 KOUN 192305
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
603 PM CDT WED OCT 19 2005

OKC059-192315-
/O.CON.KOUN.TO.W.0044.000000T0000Z-051019T2315Z/
HARPER OK-
603 PM CDT WED OCT 19 2005

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR HARPER 
COUNTY...

AT 603 PM CDT...A TORNADO WAS DETECTED OVER THE EASTERN TIP OF 
HARPER COUNTY...ABOUT 11 MILES SOUTHEAST OF SELMAN...MOVING
NORTHEAST AT 20 MPH.

THIS TORNADO IS LIKELY OBSCURED BY RAIN AND MAY NOT BE VISIBLE. 
ABANDON MOBILE HOMES AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT 
OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON 
THE LOWEST FLOOR. STAY AWAY FROM WINDOWS.

IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

LAT...LON 3670 9940 3661 9929 3681 9929 3691 9940

$$
JAMES

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Oct 19, 3:46 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Oct 19, 3:46 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
346 PM CDT WED OCT 19 2005

.DISCUSSION...
THE STRONG STORM SYSTEM THAT WE HAVE BEEN WAITING FOR HAS FINALLY
ARRIVED IN OUR VICINITY. THE UPPER LOW IS NOW CENTERED OVER
SOUTHERN COLORADO AND WILL CONTINUE TO MOVE GENERALLY EAST ACROSS
KANSAS TONIGHT. THE SURFACE FEATURES CONSIST OF A FRONT NEAR THE
KANSAS/OKLAHOMA BORDER... A LOW OVER THE OKLAHOMA PANHANDLE... AND
A DRYLINE SOUTH FROM THE LOW ACROSS THE EASTERN TEXAS PANHANDLE.
IN ADDITION... A COLD FRONT EXTENDED FROM THE LOW SOUTHWEST INTO
NEW MEXICO.  ALL THESE FEATURES WILL ADVANCE TOWARD THE EAST
TONIGHT. DYNAMICS WILL STRONGLY FAVOR SEVERE STORMS... BUT
MOISTURE WILL BE IN SOMEWHAT SHORT SUPPLY. NEVERTHELESS... WE WILL
MENTION THE POSSIBILITY OF SEVERE STORMS TONIGHT ACROSS MUCH OF
OUR FORECAST AREA... BEFORE MIDNIGHT.

AS THE ENTIRE SYSTEM MOVES EAST TOMORROW... THE WARM AND STORMY
WEATHER WILL BE REPLACED WITH A COOL NORTHWEST BREEZE AND POSSIBLY
SOME LIGHT SHOWERS ALONG OUR NORTHEAST BORDER. SURFACE HIGH
PRESSURE WILL MOVE IN AND GIVE OKLAHOMA AND NORTH TEXAS MORE
TYPICAL LATE-OCTOBER WEATHER.

ANOTHER SURGE OF COOLER AIR IS DUE TO ARRIVE ABOUT SUNDAY MORNING.
TIMING IS QUITE DIFFERENT BETWEEN THE GFS AND THE NAM. GIVEN THE
PERFORMANCE OF THESE TWO MODELS SO FAR THIS SEASON... HAVE OPTED
TO GO WITH THE TIMING OF THE GFS. THIS COOL AIRMASS WILL BE
SUPPORTED BY A VERY STRONG UPPER LOW THAT WILL BE CENTERED OVER
THE MID-MISSISSIPPI VALLEY ON SUNDAY AND MONDAY. TEMPERATURES WILL
LIKELY DROP TO THE COOLEST LEVELS SO FAR THIS SEASON ON MONDAY
MORNING. PLACES THAT ARE FAVORED FOR COLD MORNINGS UNDER HIGH
PRESSURE MAY WELL SEE FROST MONDAY MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  57  66  47  70 /  50   0  10   0
HOBART OK         55  71  48  73 /  20   0  10   0
WICHITA FALLS TX  59  75  50  75 /  20   0  10   0
GAGE OK           49  67  42  70 /  50   0  10   0
PONCA CITY OK     54  63  45  68 /  80  20  10   0
DURANT OK         64  79  53  74 /  20   0  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

25/23
Hazardous weather outlook, Oct 19, 12:00 PM CDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT WED OCT 19 2005

OKZ004>048-050>052-TXZ083>090-201200-

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA COVERS LOCATIONS NEAR AND NORTH OF A LINE
EXTENDING FROM CROWELL AND WICHITA FALLS TEXAS...NORTHEAST TO PAULS
VALLEY AND HOLDENVILLE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH 3 AM.

IMPACTS...
SUPERCELL STORMS COULD PRODUCE HAIL TO THE SIZE OF TENNIS BALLS
WHICH COULD CAUSE SOME DAMAGE TO AUTOMOBILES AND VEGETATION. ALONG
WITH THE LARGE HAIL... DAMAGING WIND GUSTS TO 65 MPH ARE POSSIBLE.
THERE WILL ALSO BE A RELATIVELY SMALL AREA WHERE WE HAVE CONCERN FOR
SHORT-LIVED TORNADOES LATE THIS AFTERNOON AND EARLY THIS EVENING.
THIS AREA WILL BE OVER PORTIONS OF WEST-CENTRAL... NORTHWEST... AND
NORTH-CENTRAL OKLAHOMA.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS INTO THE EARLY
MORNING HOURS ON THURSDAY.

DISCUSSION...
A MUCH ANTICIPATED STRONG UPPER STORM SYSTEM OVER COLORADO LATE THIS
MORNING CONTINUES TO MOVE CLOSER TO OKLAHOMA AND NORTH TEXAS. THIS
SYSTEM IS EXPECTED TO REACH WEST CENTRAL KANSAS THIS EVENING. THE
STORM WILL INDUCE A SURFACE LOW PRESSURE AREA OVER NORTHWEST
OKLAHOMA THIS AFTERNOON AND EVENING. NEAR AND JUST NORTH OF THIS LOW
PRESSURE AREA...A COLD FRONT IS EXPECTED TO BECOME STATIONARY UNTIL
MIDNIGHT OR LATER...BEFORE SURGING QUICKLY SOUTH AGAIN AS A COLD
FRONT EARLY THURSDAY. IN ADDITION TO THIS FRONT...A DRY LINE WILL
EXTEND SOUTHWARD FROM THE SURFACE LOW. ALL THREE OF THESE
FEATURES...THE SURFACE LOW...STATIONARY FRONT...AND DRY LINE...WILL
HELP FOCUS THUNDERSTORM DEVELOPMENT THIS AFTERNOON INTO THE
OVERNIGHT HOURS. ALTHOUGH RICH LOW LEVEL MOISTURE WILL BE
LACKING...AND FORECASTED INSTABILITY MARGINAL...VERY STRONG FORCING
AND WIND SHEAR ASSOCIATED WITH THE APPROACHING STORM SYSTEM WILL
YIELD STRONG AND SEVERE THUNDERSTORMS. IN ADDITION TO DAMAGING HAIL
BEING A CONCERN WITH ANY THUNDERSTORMS THIS AFTERNOON AND TONIGHT...
WE ARE ALSO CONCERNED ABOUT THE TORNADIC POTENTIAL ACROSS A SMALL
PORTION OF WEST-CENTRAL INTO NORTH-CENTRAL OKLAHOMA LATE THIS
AFTERNOON AND EARLY THIS EVENING. WITH A VERY STRONG VERTICAL WIND
SHEAR PROFILE EXPECTED...SHORT-LIVED TORNADOES WILL BE POSSIBLE EAST
OF THE SURFACE LOW PRESSURE AREA...AND NEAR THE STATIONARY FRONT.
THIS CORRIDOR OF CONCERN WILL EXTEND FROM AROUND CHEYENNE...
NORTHEAST THROUGH THE WATONGA...ENID...AND PONCA CITY AREAS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY OCT 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...85 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE FORECAST.

OTHER HAZARDOUS WEATHER...
A SIGNIFICANT COLD FRONT WILL AFFECT OKLAHOMA AND NORTH TEXAS LATE
THIS WEEKEND INTO EARLY NEXT WEEK. ALTHOUGH THE EXACT TIMING AND
STRENGTH OF THIS FRONT IS STILL SOMEWHAT IN QUESTION...THE POTENTIAL
WILL EXIST FOR THE COLDEST AIR OF THIS FALL SEASON TO BE USHERED
INTO THE AREA. A LIGHT FREEZE COULD OCCUR OVER NORTHERN PORTIONS OF
OKLAHOMA MONDAY MORNING. PERSONS WITH OUTDOOR INTERESTS LATE THIS
WEEKEND AND EARLY NEXT WEEK SHOULD MONITOR FUTURE FORECASTS CLOSELY.
IT WOULD BE A GOOD IDEA TO PLAN AHEAD FOR ANY PRECAUTIONS YOU MAY
HAVE TO MAKE FOR TENDER VEGETATION.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
THURSDAY.

A GRAPHICAL OUTLOOK CAN BE FOUND ON THE WEB AT WEATHER.GOV/NORMAN.

MAXWELL

In the hours before

Local storm report, Oct 19, 3:52 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
352 PM CDT WED OCT 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             HELENA                  36.55N 98.27W
10/19/2005  0.88 INCH        ALFALFA            OK   PUBLIC

&&

TY/JLP
Special weather statement, Oct 19, 4:14 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
414 PM CDT WED OCT 19 2005

OKZ007-008-012-013-192200-
GRANT OK-KAY OK-NOBLE OK-GARFIELD OK-
414 PM CDT WED OCT 19 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD...GRANT...KAY AND
NOBLE COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5 MILES NORTHEAST OF
RENFROW TO VANCE AIR FORCE BASE AT 414 PM CDT...MOVING NORTHEAST AT
40 MPH. BRIEF HEAVY RAIN...DEADLY CLOUD TO GROUND LIGHTNING...AND
SMALL HAIL AROUND A HALF INCH IN DIAMAGER IS LIKELY WITH THESE
STORMS.
Special weather statement, Oct 19, 4:37 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
437 PM CDT WED OCT 19 2005

OKZ004-009-192215-
HARPER OK-ELLIS OK-
437 PM CDT WED OCT 19 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND HARPER COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 8 MILES NORTHEAST OF
ROSSTON TO 14 MILES NORTHWEST OF GAGE AT 437 PM CDT...MOVING
NORTHEAST AT 35 MPH. BRIEF HEAVY RAIN...FREQUENT CLOUD TO GROUND
LIGHTNING...AND SMALL HAIL IS LIKELY WITH THESE STORMS.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER IS STILL POSSIBLE.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER
STATEMENTS AND POSSIBLE WARNINGS.

BURKE
Special weather statement, Oct 19, 4:40 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
440 PM CDT WED OCT 19 2005

OKZ007-008-192200-
GRANT OK-KAY OK-
440 PM CDT WED OCT 19 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GRANT AND KAY COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED OVER DEER CREEK AT 440 PM
CDT...MOVING NORTHEAST AT 40 MPH. SMALL HAIL IS LIKELY.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN GRANT AND KAY COUNTIES SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

JAMES
Special weather statement, Oct 19, 5:00 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
500 PM CDT WED OCT 19 2005

OKZ008-192215-
KAY OK-
500 PM CDT WED OCT 19 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR KAY COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTH NORTHWEST OF BRAMAN
AT 500 PM CDT...MOVING NORTHEAST AT 45 MPH. PEA TO DIME SIZE HAIL IS
LIKELY.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN KAY COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

JAMES
Local storm report, Oct 19, 5:25 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
525 PM CDT WED OCT 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HAIL             9 NE CATESBY            36.59N 99.85W
10/19/2005  0.75 INCH        ELLIS              OK   PUBLIC

&&

TY/JLP

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 11:59 AM CDTSevere Thunderstorm WarningOUNWoodward46 min
Oct 19, 12:27 PM CDTSevere Thunderstorm WarningOUNRoger Mills48 min
Oct 19, 12:31 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon44 min
Oct 19, 12:34 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward41 min
Oct 19, 1:11 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods41 min
Oct 19, 1:50 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer40 min
Oct 19, 2:14 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita61 min
Oct 19, 3:14 PM CDTSevere Thunderstorm WarningOUNAlfalfa31 min
Oct 19, 5:10 PM CDTSevere Thunderstorm WarningOUNEllis, Harper50 min
Oct 19, 5:54 PM CDTTornado WarningOUNWoodward32 min
Oct 19, 6:09 PM CDTTornado WarningOUNWoods66 min

Nearby

Tornado Warnings in Oklahoma, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.